Previous |  Up |  Next


Title: On the group of isometries of the Urysohn universal metric space (English)
Author: Uspenskij, Vladimir Vladimirovich
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 31
Issue: 1
Year: 1990
Pages: 181-182
Category: math
MSC: 22A05
MSC: 54E40
MSC: 54H15
idZBL: Zbl 0699.54011
idMR: MR1056185
Date available: 2008-06-05T21:42:41Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Uspenskij V. V.: A universal topological group with a countable base.Funktsional'nyj analiz i ego prilozhenija (Functional analysis and its applications) 20 (1986), 86-87. MR 0847156
Reference: [2] Katětov M.: On universal metric spaces.Proc. Sixth Prague Topological Symp. 1986, Frolík Z. (ed.), Berlin: Heldermann Verlag, 1988, pp. 323-330. MR 0952617
Reference: [3] Urysohn P.: Sur un espace métrique universel.Bull. Sci. Math. 51 (1927), 43-64.


Files Size Format View
CommentatMathUnivCarol_031-1990-1_23.pdf 333.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo